Korean J. Math.  Vol 20, No 1 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.1.

GENERALIZED CONDITIONAL INTEGRAL TRANSFORMS, CONDITIONAL CONVOLUTIONS AND FIRST VARIATIONS

Bong Jin Kim, Byoung Soo Kim

Abstract


We study various relationships that exist among generalized conditional integral transform, generalized conditional convolution and generalized first variation for a class of functionals defined on $K[0, T ]$, the space of complex-valued continuous functionson $[0, T ]$ which vanish at zero.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr